Top answers from doctors based on your search:
Disclaimer

spotting and cramping 2 weeks after my period ended

A 34-year-old member asked:
Dr. Dennis Higginbotham
29 years experience Obstetrics and Gynecology
Ovulation: If you have monthly periods, then you ovulate about 2 weeks after your period. Ovulation can be associated with crampy pains and is often associated ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A member asked:
Dr. Joy Jackson
18 years experience Family Medicine
After : After having a miscarriage it can take months for your hormones to normalize. For this reason, you are having irregular periods (length, consistency, ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Andrew Blazar
61 years experience Obstetrics and Gynecology
Perhaps: It could be ovulation (egg release) if so, the bleeding will end quickly and usually not recur. If it happens freequently or erratically, exam would b ... Read More
A 27-year-old female asked:
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
See below: This is called "breakthrough bleeding". There are many possible causes. Examples are birth control pill issues such as missing pills, ovulation, ano ... Read More
1
1 thank
A 18-year-old male asked:
Dr. Douglas Lawson
27 years experience Obstetrics and Gynecology
Plan b: Spotting or heavier bleeding like a period may occur after plan b. However, since you took it 2 days after instead of 1 day after, the Plan B was les ... Read More
1
1 thank
A 26-year-old female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
Spotting on bcp ?: On low dose oral contraceptives, one needs to be very punctual taking the active pills, which should be in the same hour taken as the previous day's a ... Read More
A 22-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
Not normal.: You may have infection or trauma to the cervix or hormonal abnormality at this age.
A 24-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
More than one likely: Reason. The discharge may be just residual part of your period. You may have some lesion on the cervix that may be bleeding/spotting due to the trauma ... Read More
A 30-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Irregular bleeding: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month